Sh:924

Bib entry
@article{Sh:924,
 author = {Shelah, Saharon},
 title = {{Models of PA: when two elements are necessarily order automorphic}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {61},
 number = {6},
 year = {2015},
 pages = {399--417},
 issn = {0942-5616},
 doi = {10.1002/malq.200920124},
 mrclass = {03C62 (03C64 03E65 03H15)},
 mrnumber = {3433640},
 mrreviewer = {Tin Lok Wong},
 doi = {10.1002/malq.200920124},
 note = {\href{https://arxiv.org/abs/1004.3342}{arXiv: 1004.3342}},
 arxiv_number = {1004.3342}
}